# SDR SWIA201436908

- Difficulty date: March 27, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 28,040 hours, 23,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  REPLACED LAMP.
